# SDR CKSA96089

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 540 L36 LOWER BELLY SKIN CORRODED.  REMOVED CORROSION AND INSTALLED REPAIR PER SRM 53-2-1.  TASK NR 80746, WORK CARD NR 0011.
